BibTeX record: journals/mst/Yamamoto81

download as .bib file

@article{DBLP:journals/mst/Yamamoto81,
  author    = {Yukata Yamamoto},
  title     = {Realization Theory of Infinite-Dimensional linear Systems - Part I.},
  journal   = {Mathematical Systems Theory},
  year      = {1981},
  volume    = {15},
  number    = {1},
  pages     = {55--77},
  url       = {http://dx.doi.org/10.1007/BF01786973},
  doi       = {10.1007/BF01786973},
  timestamp = {Tue, 02 Sep 2014 22:00:32 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mst/Yamamoto81},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}